| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that they applied their v-go 20 on (b)(6) 2023 and on the morning of (b)(6) 2023, they noticed that the needle button popped up/released.It was reported that the device is available for return to the manufacturer for evaluation.To date, the device has not been received.
Additional Manufacturer Narrative
Device evaluation: six devices were received and evaluated for the needle button released complaint.All devices were received, and the needle mechanism functions were tested and verified to have operated as intended.The complaint could not be confirmed for these devices.